Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from psoriasis from past 6 yrs

Good evening, Sir.I am 28 yr old man & suffering from Psoriasis from past 6 yrs! I have been on all types of corticosteroids including Methotextrate & Zempred too! Over these years & have had interim reliefs as well. However, i have got the outbursts of the psoriatic skin n lesions all over on my body again. Actually, I masturbate almost every other day and at times twice a day too! After all,as they say, when temptation knocks, imagination usually answers! Somehow, i feel that this increase of scaling & erythroderma on my body is an exacerbation of masturbation! PLEASE HELP.i wanna know the real facts about this as I am absolutely puzzled & confused too! :-( Should I completely refrain from masturbation? :-( As i understand, masturbation relieves stress & is a healthy practice. So what could be the real reason behind this severity of my skin? Please help me.Kind Regards,Aman.
Asked On : Sat, 12 Mar 2011
Answers:  5 Views:  957
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there Aman. Welcome to Healthcaremagic. There is no connection whatsoever betwwen outbreaks of psoriasis and masturbation. Anyone who tell you otherwise is not scientificallt trained. Masturbation is a harmness and universal practise. I wish you well.

Andrew Rynne MD
Answered: Fri, 26 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
helloo Aman,
Welcome to Health Care Magic.
Psoriasis may be either due to bacterial or viral infection,too much sunlight or too little sunlight exposure,too much alcholic drinks,dry skin,stress and some drugs like anti malarial drugs.Masturbation has no special role in psoriasis.
Its better ti visit a dermatologist and have A SKIN BIOPSY done.he will provide you with certain lotions and onitments.Phototherapy mai also be given according to your skin type.
keep your skin clean and moist.Avoid scrubbing too hard it can irritate your skin.
Answered: Thu, 4 Aug 2011
  User's Response
hi this is cured by ayurvedic panchakarma treatment for further detail contact me at +919964278800 india.
Answered: Thu, 1 Sep 2011
  User's Response
your case is very chronic and have miasamatic effects.I thing homeopathic medic ,which are safe and natural can give more comforts,but it will take slight longer time.
sulpher 30 (one dose morning for 15 days.
psoranium 200 evening after every two days
use plenty of water to wash kidney filter.
dr.mohsin madni
Answered: Wed, 31 Aug 2011
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Thanks and welcome to HCM...,
PSORIASIS...Common, genetically determined disorder with unknown cause...,
Hence don't bother about this....
And there is no role between Psoriasis and Masturbation...
Good treatment is available.....but only favourable..,
1) Topical application of Tazorotene daily 2 times...available as Gel..,
2) Phototherapy...PUVA..Psoralene with UVA rays exposure...quite useful...,
responding welll...
3) Systemic use...Acetretin capsules ... expensive ...but effective...,
4) Sun bathing will give good result.....remissions will come down...
5) Recomendations........monthly go for Sea bath & Sun bath...
avoid Spicy food...........
Allow happy maintain good
mental relaxation.............
So go through this and get good result best of luck......
Answered: Mon, 12 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor